MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/4H/87MM/RIGHT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/4H/87MM/RIGHT; PLATE, FIXATION, BONE
Model Number 02.127.210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(4) 2018, one (1) variable angle (va) locking compression plate (lcp) proximal tibia plate small bend was missing from a set during an unknown procedure.It was mentioned that the bill of the materials showed that the plate was in the set.The surgeon ended up using a six (6) hole right plate.It is unknown if there was surgical delay.Procedure outcome is unknown.There was no patient harm/consequence.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
3.5MM VA-LCP PROX TIBIA PLATE SMALL BEND/4H/87MM/RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8086184
Report Number2939274-2018-55023
Device Sequence Number1058016
Product Code HRS
UDI-Device Identifier10886982043467
UDI-Public(01)10886982043467
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K120689
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.127.210
Device Catalogue Number02.127.210
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/19/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;